Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1972, Volume 18, Issue 2, Pages 235–248
DOI: https://doi.org/10.1070/SM1972v018n02ABEH001766
(Mi sm3229)
 

This article is cited in 20 scientific papers (total in 20 papers)

On the eigenvalues of the first boundary value problem in unbounded domains

G. V. Rozenblum
References:
Abstract: This paper is devoted to the investigation of the spectrum of a polyharmonic operator in unbounded domains. The class of domains for which the spectrum of the corresponding first boundary value problem is discrete is examined. The classical asymptotic formula for eigenvalues is extended to the case of domains of finite volume. A two-sided bound for the distribution function of the eigenvalues is obtained in the general case. If the domain behaves sufficiently regularly at infinity, then the upper and lower bounds coincide in order. The results are new also for the Laplace operator.
Bibliography: 13 titles.
Received: 04.06.1971
Bibliographic databases:
UDC: 517.9
MSC: Primary 35P15, 35P20; Secondary 35J05, 47A10
Language: English
Original paper language: Russian
Citation: G. V. Rozenblum, “On the eigenvalues of the first boundary value problem in unbounded domains”, Math. USSR-Sb., 18:2 (1972), 235–248
Citation in format AMSBIB
\Bibitem{Roz72}
\by G.~V.~Rozenblum
\paper On~the eigenvalues of the first boundary value problem in unbounded domains
\jour Math. USSR-Sb.
\yr 1972
\vol 18
\issue 2
\pages 235--248
\mathnet{http://mi.mathnet.ru/eng/sm3229}
\crossref{https://doi.org/10.1070/SM1972v018n02ABEH001766}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=348295}
\zmath{https://zbmath.org/?q=an:0267.35063}
Linking options:
  • https://www.mathnet.ru/eng/sm3229
  • https://doi.org/10.1070/SM1972v018n02ABEH001766
  • https://www.mathnet.ru/eng/sm/v131/i2/p234
  • This publication is cited in the following 20 articles:
    1. Charlotte Dietze, “Weyl's law for Neumann Schrödinger operators on Hölder domains”, Séminaire Laurent Schwartz — EDP et applications, 2023, 1  crossref
    2. Rupert L. Frank, Operator Theory: Advances and Applications, 291, From Complex Analysis to Operator Theory: A Panorama, 2023, 549  crossref
    3. R. L. Frank, S. Larson, “Two consequences of Davies's Hardy inequality”, Funct. Anal. Appl., 55:2 (2021), 174–177  mathnet  crossref  crossref  isi
    4. Davide Buoso, Paolo Luzzini, Luigi Provenzano, Joachim Stubbe, “On the spectral asymptotics for the buckling problem”, Journal of Mathematical Physics, 62:12 (2021)  crossref
    5. Rupert L. Frank, Simon Larson, “On the error in the two-term Weyl formula for the Dirichlet Laplacian”, Journal of Mathematical Physics, 61:4 (2020)  crossref
    6. St. Petersburg Math. J., 30:3 (2019), 573–589  mathnet  crossref  mathscinet  isi  elib
    7. Mark S. Ashbaugh, Fritz Gesztesy, Ari Laptev, Marius Mitrea, Selim Sukhtaiev, “A bound for the eigenvalue counting function for Krein–von Neumann and Friedrichs extensions”, Advances in Mathematics, 304 (2017), 1108  crossref
    8. S. I. Boyarchenko, S. Z. Levendorskiǐ, “Spectral asymptotics with a remainder estimate of the Neumann Laplacian on horns: the case of the rapidly growing counting function”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 128:01 (2011), 11  crossref  mathscinet
    9. LEANDER GEISINGER, TIMO WEIDL, “SHARP SPECTRAL ESTIMATES IN DOMAINS OF INFINITE VOLUME”, Rev. Math. Phys, 23:06 (2011), 615  crossref  mathscinet  zmath
    10. S. I. Boyarchenko, S. Z. Levendorskii, “Spectral Asymptotics of Laplacians on Horns: the Case of a Rapidly Growing Counting Function”, Funct. Anal. Appl., 32:3 (1998), 198–200  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. L. B. Parnovski, “Asymptotics of Dirichlet Spectrum on Some Class of Noncompact Domains”, Math Nachr, 174:1 (1995), 253  crossref  mathscinet  zmath  isi
    12. M van den Berg, “Dirichlet-Neumann bracketing for horn-shaped regions”, Journal of Functional Analysis, 104:1 (1992), 110  crossref  mathscinet  zmath
    13. V Jakšić, S Molčanov, B Simon, “Eigenvalue asymptotics of the Neumann Laplacian of regions and manifolds with cusps”, Journal of Functional Analysis, 106:1 (1992), 59  crossref  mathscinet  zmath
    14. M. van den Berg, E. B. Davies, “Heat flow out of regions in ℝ m”, Math Z, 202:4 (1989), 463  crossref
    15. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    16. M van den Berg, “On the asymptotics of the heat equation and bounds on traces associated with the Dirichlet Laplacian”, Journal of Functional Analysis, 71:2 (1987), 279  crossref  mathscinet  zmath
    17. M Robnik, J Phys A Math Gen, 19:18 (1986), 3845  crossref  mathscinet  zmath  adsnasa
    18. S. Z. Levendorskii, “Asymptotics of the spectra of degenerate elliptic systems in unbounded regions”, Funct. Anal. Appl., 19:2 (1985), 148–150  mathnet  crossref  mathscinet  zmath  isi
    19. M van den Berg, “On the spectrum of the Dirichlet Laplacian for horn-shaped regions in Rn with infinite volume”, Journal of Functional Analysis, 58:2 (1984), 150  crossref  mathscinet  zmath
    20. A. B. Khmelnitskaya, “Ob asimptotike spektra gipoellipticheskikh operatorov s postoyannymi koeffitsientami v proizvolnykh oblastyakh konechnoi mery”, UMN, 31:4(190) (1976), 279–280  mathnet  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:431
    Russian version PDF:160
    English version PDF:31
    References:51
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025